MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.radcr.2022.07.100

Медицинская библиотека · Radiology case reports · 2022

Acute ischemic optic neuropathy in a case of heroin overdose.

Lakhani Dhairya A, Balar Aneri B, Tarabishy Abdul R, Hogg Jeffery P, Khan Musharaf

Клинический случайСтатьяПеревод в очереди

Аннотация

Presence of acute optic disc and optic nerve infarction in a young man is uncommon finding. This is most commonly seen in the setting of vasculitis and infection. Ischemic optic neuropathy has been reported with cocaine use, amlodipine and alcohol use. To our knowledge there is no reported case of ischemic optic neuropathy in the setting of heroin / opioid use. MR imaging findings in the setting of substance use are similar to other etiologies of ischemic optic neuropathy, with high T2/FLAIR signal, diffusion restriction and abnormal gadolinium enhancement. Here we report a case of 23-year-old man with heroin use disorder presenting with optic nerve infarct resulting in acute painless monocular vision loss.

Для цитирования: Lakhani Dhairya A, Balar Aneri B, Tarabishy Abdul R, Hogg Jeffery P, Khan Musharaf. Acute ischemic optic neuropathy in a case of heroin overdose.. Radiology case reports. 2022. DOI: 10.1016/j.radcr.2022.07.100.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.